On 2-Dimensional Cousin I-Spaces.
Mathematische Annalen, Tome 248 (1980), pp. 247-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__248_163381,
author = {Gunnar Berg},
title = {On {2-Dimensional} {Cousin} {I-Spaces.}},
journal = {Mathematische Annalen},
pages = {247--248},
year = {1980},
volume = {248},
zbl = {0411.32012},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__248_163381/}
}
Gunnar Berg. On 2-Dimensional Cousin I-Spaces.. Mathematische Annalen, Tome 248 (1980), pp. 247-248. http://geodesic.mathdoc.fr/item/MAN_1980__248_163381/